# SDR CALA2023062802062

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 73,121 hours, 27,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: 141A880011
- Condition: Cracked
- Location: Lh Wndw
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P4949126. LH FWD COCKPIT WINDOW POST CRACKED LEFT WINDOW POST PERMANENTLY REPAIRED ON EA 5310-04554 REV. B OP 003. VERIFIED REPAIR IAW EA 5310-04554, REV. B  OP 003
